zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Convergence theorems for strongly pseudo-contractive and strongly accretive maps. (English) Zbl 0927.47035
The author proves some sufficient conditions in order that an iteration process converges strongly to the unique solution of an abstract equation governed by: (1) a uniformly continuous strong pseudo-contraction, (2) a uniformly continuous strongly accretive operator; (3) a uniformly continuous accretive operator.
Reviewer: I.Vrabie (Iaşi)

MSC:
47H06Accretive operators, dissipative operators, etc. (nonlinear)
47J25Iterative procedures (nonlinear operator equations)
47H09Mappings defined by “shrinking” properties
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
65J15Equations with nonlinear operators (numerical methods)
WorldCat.org
Full Text: DOI
References:
[1] Bethke, M.: Approximationen von fixpunkten streng pseudo kontractiver operatoren. Math. naturwiss. Fak 27, 263-270 (1989) · Zbl 0717.47023
[2] Browder, F. E.: Nonlinear operators and nonlinear equations of evolution in Banach spaces. Proc. sympos. Pure math. 18 (1976) · Zbl 0327.47022
[3] Chand, Shih-Sen: On chidume’s open questions and approximate solutions of multivalued strongly accretive mapping in Banach spaces. J. math. Anal. appl. 216, 94-111 (1997)
[4] Chidume, C. E.: Global iteration schemes for strongly pseudocontractive maps. Proc. amer. Math. soc. 126, 2641-2649 (1998) · Zbl 0901.47046
[5] Chidume, C. E.: Iterative approximation of fixed points of Lipschitzian strictly pseudo-contractive mappings. Proc. amer. Math. soc. 94, 283-288 (1987) · Zbl 0646.47037
[6] Chidume, C. E.: Approximation of fixed points of strongly pseudocontractive mappings. Proc. amer. Math. soc. 120, 545-551 (1994) · Zbl 0802.47058
[7] Chidume, C. E.: Iterative solutions of nonlinear equations with strongly accretive operators. J. math. Anal. appl. 192, 502-518 (1995) · Zbl 0868.47040
[8] Chidume, C. E.: Steepest descent approximations for accretive operator equations. Nonlinear anal. 26, 1823-1834 (1996) · Zbl 0868.47039
[9] Chidume, C. E.: Iterative solution of nonlinear equations of strongly accretive type. Math. nachr. 189, 49-60 (1998) · Zbl 0911.47063
[10] Chidume, C. E.; Moore, Chika: The solution by iteration of nonlinear equations in uniformly smooth Banach spaces. J. math. Anal. appl. 215, 132-146 (1997) · Zbl 0906.47050
[11] Chidume, C. E.; Osilike, M. O.: Fixed point iterations for strictly hemicontractive maps in uniformly smooth Banach spaces. Numer. funct. Anal. optim. 15, 779-790 (1994) · Zbl 0810.47057
[12] C. E. Chidume, M. O. Osilike, Iterative solution of nonlinear accretive operator equations in arbitrary Banach spaces, Nonlinear Anal. · Zbl 0935.47035
[13] Chidume, C. E.; Oshilike, M. O.: Ishikawa iteration process for nonlinear Lipschitz strongly accretive mappings. J. math. Anal. appl. 192, 727-741 (1995) · Zbl 0862.47045
[14] Chidume, C. E.; Osilike, M. O.: Nonlinear accretive and pseudocontractive operator equations in Banach spaces. Nonlinear anal. 31, 779-789 (1998) · Zbl 0901.47037
[15] Deimling, K.: Nonlinear functional analysis. (1985) · Zbl 0559.47040
[16] Deng, L.: Iteration process for nonlinear Lipschitz strongly accretive mappings inlpspaces. J. math. Anal. appl. 188, 128-140 (1994) · Zbl 0828.47042
[17] L. Deng, On Chidume’s open questions, J. Math. Anal. Appl. 174, 441, 449 · Zbl 0784.47051
[18] Deng, L.; Ping, D. X.: Iterative approximation of Lipschitz strictly pseudocontractive mappings in uniformly smooth Banach spaces. Nonlinear anal. 24, 981-987 (1995) · Zbl 0827.47041
[19] Deng, L.; Ding, X. P.: Iterative process for Lipschitz local strictly pseudocontractive mappings. Appl. math. Mech. 15, 115-119 (1994) · Zbl 0812.47066
[20] Xie, Ping, Ding, Iterative process with errors of nonlinear equations involvingm, J. Math. Anal. Appl. · Zbl 0883.47054
[21] Gatica, J. A.; Kirk, W. A.: Fixed point theorems for Lipschitz pseudocontractive mappings. Proc. amer. Math. soc. 36, 111-115 (1972) · Zbl 0254.47076
[22] Haiyun, Z.; Yuting, J.: Approximation of fixed points of strongly pseudocontractive maps without Lipschitz assumption. Proc. amer. Math. soc. 125, 1705-1709 (1997) · Zbl 0871.47045
[23] Ishikawa, S.: Fixed point by a new iteration method. Proc. amer. Math. soc. 44, 147-150 (1974) · Zbl 0286.47036
[24] Kato, T.: Nonlinear semigroups and evolution equations. J. math. Soc. Japan 19, 508-520 (1967) · Zbl 0163.38303
[25] Koparde, P. V.; Waghnode, B. B.: Fixed point theorems for a strictly pseudocontractive mapping in Hilbert space. Math. student 61, 13-17 (1992) · Zbl 0883.47072
[26] Liu, L.: Approximation of fixed points of strictly pseudocontractive mappings. Proc. amer. Math. soc. 125, 1363-1366 (1997) · Zbl 0870.47039
[27] Liu, L. S.: Ishikawa and Mann iterative process with errors for nonlinear strongly accretive mappings in Banach spaces. J. math. Anal. appl. 194, 114-125 (1995) · Zbl 0872.47031
[28] Mann, W. R.: Mean value methods in iteration. Proc. amer. Math. soc. 26, 506-510 (1970) · Zbl 0050.11603
[29] Jr., R. H. Martin: A global existence theorem for autonomous differential equations in Banach spaces. Proc. amer. Math. soc. 26, 307-314 (1970)
[30] Park, J. A.: Mann iteration process for the fixed point of strictly pseudocontractive mapping in some Banach spaces. J. korean math. Soc. 31, 333-337 (1994) · Zbl 0844.47033
[31] Qihou, L.: Convergence theorems for the sequence of iterates for asymptotically demicontractive and hemicontractive mappings. Nonlinear anal. 26, 1835-1842 (1996) · Zbl 0861.47047
[32] Schu, J.: On a theorem of C. E. chidume concerning the iterative approximation of fixed points. Math. nachr. 153, 313-319 (1991) · Zbl 0796.47047
[33] Schu, J.: Iterative construction of fixed points of strictly pseudocontractive mappings. Appl. anal. 40, 67-72 (1991) · Zbl 0697.47061
[34] Tan, K. K.; Xu, H. K.: Iterative solutions to nonlinear equations of strongly accretive operators in Banach spaces. J. math. Anal. appl. 178, 9-21 (1993) · Zbl 0834.47048
[35] Weng, Xinlong: Fixed point iteration for local strictly pseudocontractive mappings. Proc. amer. Math. soc. 113, 727-731 (1991) · Zbl 0734.47042
[36] Xu, Yuguang: Ishikawa and Mann iterative processes with errors for nonlinear strongly accretive operator equations. J. math. Anal. appl 224, 91-101 (1998) · Zbl 0936.47041